Users Online Now:
GLP Poker Rooms
Donate To GLP
Back to Forum
Back to Thread
REPLY TO THREAD
Don't read those....
Ms Sans Serif
In accordance with industry accepted best practices we ask that users limit their copy / paste of copyrighted material to the relevant portions of the article you wish to discuss and no more than 50% of the source material, provide a link back to the original article and provide your original comments / criticism in your post with the article.
I went to the " doctor " yesterday having had a bad reaction to Ultram ( Tramadol ).
I had the info sheet that came with the med's from the pharmacy and pointed out to he where it said WARNING can cause heart pain ,I take Imdur for angina which he is aware of.
That is when the " Doctor " tell's me don't read that stuff!
Why is it included with the med's to start with and why is WARNING in caps if it is not to be read.
Just a little rant I guess but I think some doc's just don't give a shit!
Pictures (click to insert)
Big Round Smilies
Aliens and Space
Friendship & Love
Misc Small Smilies
View All Categories
Next Page >>
Disclaimer / Copyright Info
with questions or comments about this site.
"Godlike Productions" & "GLP" are registered trademarks of Zero Point Ltd. Godlike™
Website Design Copyright © 1999 - 2017 Godlikeproductions.com
Page generated in 0.005s (4 queries)